Why You Get Cold Sweats at Night

Night sweats are common. Chances are you may have experienced one if you’ve woken up in a pool of excess sweat if your home temperatures are too hot. But for some, these night sweats have nothing to do with the temperature in the home. The cause of these Cold Sweats at Night can vary. It can be due to menopause or caused by an underlying condition and can be the result of certain medications. But, in order for the cause to be known, your doctor must run certain test and perform a detailed medical history.

Symptoms

Some describe Cold Sweats at Night as being drenched in sweat, which requires that they change their pajamas, and in some cases their bedding.

Menopause

Hot flashes as they are commonly known is very common before during and after menopause. Women can experience these heat waves at any time but it is common that they occur at night.

Excessive Sweating

Idiopathic hyperhidrosis is the medical term used for when the body perspires excessively. These Cold Sweats at Night are also common with this condition.

Bacterial Infections

Cold Sweats at Night are also associated with certain bacterial infections. In addition, may be caused by the medication prescribed.

Some experts say that Cold Sweats at Night can be an early sign of cancer, particularly lymphoma.

Medications

There is a direct link to Cold Sweats at Night and certain medications. The list would be too extensive here but aspirin taken to lower a fever can cause night sweats. In addition, male enhancement drugs as well as prednisone and cortisone can cause Cold Sweats at Night.

Generally, nights sweats aren’t cause for concern; however, they can be a sign of something more serious. If you can’t directly associate why you are having Cold Sweats at Night, it may be wise to talk to your doctor. It is best to have your doctor make the call that there isn’t any need for concern. This will also provide relief for you. In the event that there is an underlying cause, you will be in a better position for treatment with your doctor.

Leave a Comment

Your email address will not be published. Required fields are marked *